Alert archive / Kentucky / Flash Flood Warnings in 2017

Flash Flood Warning 89, NWS Wilmington, OH

November 5, 2017Hamilton County, Ohio; Dearborn County, Ohio County, Indiana; Boone County, Campbell County, Kenton County, Kentucky

NWS Wilmington, OH issued this flash flood warning at Nov 5, 2017, 11:39 PM EST for Hamilton County, Ohio; Dearborn County, Ohio County, Indiana; Boone County, Campbell County, Kenton County, Kentucky. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2017, 11:39 PM EST (04:39 UTC)
Expired
Nov 6, 2017, 3:17 AM EST
In force
4 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Dearborn County, IN, Ohio County, IN, Boone County, KY, Campbell County, KY, Kenton County, KY, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 69 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 6, 12:05 AM ESTHEAVY RAIN 2.321 Sse Sharonville, OH
Nov 6, 12:24 AM ESTFLASH FLOOD2 N Finneytown, OHTHREE TO FOUR INCHES OF WATER FLOWING DOWN THE STREET.
Nov 6, 12:24 AM ESTHEAVY RAIN 45 W Finneytown, OHSTORM TOTAL RAINFALL.
Nov 6, 12:45 AM ESTFLASH FLOOD2 Nw Downtown Cincinnat, OHSEVERAL ROADS FLOODED ON THE NORTHWEST SIDE OF THE CITY, WITH LOWER LEVEL APARTMENTS FLOODED.
Nov 6, 1:45 AM ESTFLOODBlue Ash, OHTWO FEET OF WATER IN APARTMENT ON FOX RUN DRIVE.
Nov 6, 1:45 AM ESTFLASH FLOODBlue Ash, OHTWO FEET OF WATER IN APARTMENT ON FOX RUN DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 441 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
441 m²/s²
0-3 km storm-relative helicity
595 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

696 
WGUS51 KILN 060439
FFWILN
INC029-115-KYC015-037-117-OHC061-060715-
/O.NEW.KILN.FF.W.0089.171106T0439Z-171106T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1139 PM EST SUN NOV 5 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Ohio County in southeastern Indiana...
  Southeastern Dearborn County in southeastern Indiana...
  Northern Kenton County in northern Kentucky...
  Northern Campbell County in northern Kentucky...
  Boone County in northern Kentucky...
  Hamilton County in southwestern Ohio...

* Until 215 AM EST.

* At 1138 PM EST, radar and automated rain gauges indicated that 
  thunderstorms had produced heavy rain over the area. Up to 2.5 to 
  3 inches of rain have already fallen. Heavy rain continues to fall 
  with another 1 to 2 inches possible through 1 AM. Runoff from this 
  excessive rainfall will cause flash flooding to occur.

* Some locations that will experience flooding include...
  Cincinnati, Covington, Florence, Independence, Norwood, Forest
  Park, Erlanger, Fort Thomas, Newport, Sharonville, Blue Ash,
  Loveland, Springdale, Reading, Montgomery, Harrison, North College
  Hill, Madeira, Edgewood and Alexandria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3898 8507 3914 8482 3931 8481 3929 8426
      3922 8432 3921 8431 3921 8428 3919 8428
      3917 8430 3917 8429 3916 8430 3902 8432
      3894 8428 3892 8514

$$

JDR
4 follow-up statements
136 
WGUS71 KILN 060641
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
141 AM EST MON NOV 6 2017

INC029-115-KYC015-037-117-060649-
/O.CAN.KILN.FF.W.0089.000000T0000Z-171106T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ohio IN-Dearborn IN-Kenton KY-Campbell KY-Boone KY-
141 AM EST MON NOV 6 2017

...THE FLASH FLOOD WARNING FOR OHIO...SOUTHEASTERN DEARBORN...
NORTHERN KENTON...NORTHERN CAMPBELL AND BOONE COUNTIES IS
CANCELLED...

Flood waters have receded and are no longer expected to pose a threat
to life or property. Please continue to heed any road closures.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3931 8481 3929 8426 3922 8432 3921 8431
      3921 8428 3917 8430 3911 8431 3913 8472
      3915 8474 3914 8477 3914 8482

$$

OHC061-060715-
/O.CON.KILN.FF.W.0089.000000T0000Z-171106T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hamilton OH-
141 AM EST MON NOV 6 2017

...THE FLASH FLOOD WARNING FOR HAMILTON COUNTY REMAINS IN EFFECT
Until 215 AM EST...

At 139 AM EST, local law enforcement reported flash flooding had 
occurred in portions of the City of Cincinnati, with high water over 
roads and lower level apartments flooded on the northwest side. 
Radar indicated that the heavy rainfall has ended across the area. 
However, runoff from the earlier excessive rain will cause flash 
flooding to continue to occur.

Some locations that will experience flooding include...
Cincinnati, Norwood, Forest Park, Sharonville, Blue Ash, Loveland,
Springdale, Reading, Montgomery, Harrison, North College Hill, 
Madeira, Wyoming, Cheviot, Milford, Mount Healthy, Deer Park and 
Mariemont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3931 8481 3929 8426 3922 8432 3921 8431
      3921 8428 3917 8430 3911 8431 3913 8472
      3915 8474 3914 8477 3914 8482

$$

JDR
957 
WGUS71 KILN 060700
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
200 AM EST MON NOV 6 2017

OHC061-060715-
/O.CON.KILN.FF.W.0089.000000T0000Z-171106T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hamilton OH-
200 AM EST MON NOV 6 2017

...THE FLASH FLOOD WARNING FOR NORTHEASTERN HAMILTON COUNTY REMAINS
IN EFFECT Until 215 AM EST...

At 158 AM EST, there were public reports of high water in apartment 
buildings in the Blue Ash area. Radar indicated that the heavy 
rainfall has ended across the area. However, runoff from the earlier 
excessive rain will cause flash flooding to continue to occur.

Some locations that will experience flooding include...
Cincinnati, Norwood, Forest Park, Sharonville, Blue Ash, Loveland,
Springdale, Reading, Montgomery, North College Hill, Madeira,
Wyoming, Milford, Mount Healthy, Deer Park and Finneytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3930 8462 3929 8426 3922 8432 3921 8431
      3921 8428 3917 8430 3918 8463

$$

JDR
567 
WGUS51 KILN 060701
FFWILN
OHC061-060845-
/O.EXT.KILN.FF.W.0089.000000T0000Z-171106T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
201 AM EST MON NOV 6 2017

The National Weather Service in Wilmington has extended the

* Flash Flood Warning for...
  Northeastern Hamilton County in southwestern Ohio...

* Until 345 AM EST.

* At 200 AM EST, radar indicated that heavy rain had fallen across
  the warned area. The heavy rainfall has ended across the area.
  However, runoff from the earlier excessive rain will cause flash
  flooding to linger.

* Some locations that will experience flooding include...
  Cincinnati, Norwood, Forest Park, Sharonville, Blue Ash, Loveland,
  Springdale, Reading, Montgomery, North College Hill, Madeira, 
  Wyoming, Milford, Mount Healthy, Deer Park and Finneytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3930 8462 3929 8426 3922 8432 3921 8431
      3921 8428 3917 8430 3918 8463

$$

JDR
690 
WGUS71 KILN 060817
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
317 AM EST MON NOV 6 2017

OHC061-060826-
/O.CAN.KILN.FF.W.0089.000000T0000Z-171106T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hamilton OH-
317 AM EST MON NOV 6 2017

...THE FLASH FLOOD WARNING FOR NORTHEASTERN HAMILTON COUNTY IS
CANCELLED...

The heavy rain has ended and rapid runoff flooding is no longer 
expected to pose a threat. A flood warning remains in effect 
specifically for Mill Creek in the Sharonville and Evendale area. 

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3930 8462 3929 8426 3922 8432 3921 8431
      3921 8428 3917 8430 3918 8463

$$

JDR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Nov 5, 11:35 PM EST, 4 minutes earlier.

Area forecast discussion, Nov 5, 11:35 PM EST, 4 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1135 PM EST Sun Nov 5 2017

.SYNOPSIS...
Low pressure will ripple along a cold front as they push
southeast across the region tonight. Clouds and a few lingering
showers are expected on Monday along with cooler temperatures.
A disturbance will move across the Ohio Valley Monday night into
Tuesday which will bring a threat for some showers, mainly
along and south of the Ohio River.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Updated the forecast to remove the flash flood watch from Mercer
and Auglaize counties.

Low pressure will ripple along a cold front as they push
southeast across the region tonight. Severe threat seems to be
waning, with the main concern now flooding/flash flooding.
Although precipitation is clearing from our northwest, radar
indicates some elevated convection developing just west of
Indianapolis which may push back into this area. As such, will
maintain Flash Flood Watch until 4 am EST for the northern
three fourths of the CWFA. Overnight lows will be dependent on
how fast the front moves through. Have lows ranging from the mid
40s northwest to the lower 60s southeast.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
The front will move southeast of the region on Monday,
with precipitation gradually exiting the southeast during the
morning hours. Clouds will remain in the CAA behind the front.
Temperatures will either slowly fall or recover only slightly
from morning highs.

For Monday night, models continue to show an upper level
disturbance move across the Ohio Valley, perturbing a wave of
low pressure along the old frontal boundary to our south. This
will bring a chance of showers, mainly along and south of the
Ohio River. Likely PoPs may end up skimming our far south. Lows
will range from the upper 30s north to the mid 40s south.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A strong vorticity maxima in the mean westerly h5 flow will combine
with a surface inverted trough nosing northeast from the Tennessee
Valley to permit continued shower activity over northern Kentucky
and portions of south central Ohio early Tuesday. This will then
lead to high pressure keeping any precip chances out of the picture
until the end of the weekend. This will occur as the axis of the
high that will then be moving into Quebec reaches the Appalachians
and return flow sets up in the western Ohio Valley. Models diverge
on the broad pattern, but a H5 trough and surface low moving in from
the Midwest will increase the threat for showers and thunderstorms
Saturday night and Sunday.

High temperatures will be slightly below normal through the end of
the work week and then warm for the weekend. Lows will be similar -
at or slightly below normal until the weekend.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
Showers and thunderstorms will push southeast across the region
through this evening and early morning as low pressure and a
cold front move through. MVFR/IFR ceilings and MVFR/IFR/LIFR
visbilities can be expected with the most intense storms.

For later tonight into Monday, the front and low will push to
the southeast. Showers and storms will taper off to a chance of
showers with MVFR perhaps locally IFR ceilings expected.

On Monday, region should see a reprieve in the precipitation
behind the front, however, clouds and MVFR ceilings will linger.
Models are now indicating that ceilings may go VFR by Monday
evening.

Another embedded disturbance will approach the Ohio and
Tennessee Valleys Monday night. This will perturb a wave of low
pressure along the boundary to our south and may bring a few
showers to our southern terminals.

OUTLOOK...MVFR ceilings possible Monday night into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 4 AM EST Monday for OHZ026-042>046-
     051>056-060>065-070>074-077>080.
KY...Flash Flood Watch until 4 AM EST Monday for KYZ091>093.
IN...Flash Flood Watch until 4 AM EST Monday for INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman/Novak
SHORT TERM...Hickman
LONG TERM...Franks
AVIATION...Hickman
Hazardous weather outlook, Nov 5, 11:34 PM EST, 5 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1134 PM EST Sun Nov 5 2017

OHZ034-035-070445-
Mercer-Auglaize-
1134 PM EST Sun Nov 5 2017

This Hazardous Weather Outlook is for West Central Ohio.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-OHZ026-042>046-051>056-060>065-070>074-070445-
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-
1134 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report their rainfall amounts to the
National Weather Service in Wilmington, Ohio.

INZ073>075-080-KYZ091>093-OHZ077>080-070445-
Ripley-Dearborn-Ohio-Switzerland-Boone-Kenton-Campbell-Hamilton-
Clermont-Brown-Highland-
1134 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky and Southwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to flooding concerns, an isolated strong to severe storm
will be possible overnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report their rainfall amounts to the
National Weather Service in Wilmington, Ohio.

KYZ089-090-094>100-OHZ081-082-088-070445-
Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Adams-Pike-Scioto-
1134 PM EST Sun Nov 5 2017

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky and Southwest Ohio.

.DAY ONE...Tonight.

With multiple rounds of thunderstorms expected overnight,
there is the potential for isolated flash flooding.

In addition to flooding concerns, an isolated strong to severe storm
will be possible overnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report their rainfall amounts to the
National Weather Service in Wilmington, Ohio.

In the hours before

Local storm report, Nov 5, 9:59 PM EST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
959 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     TSTM WND DMG     5 N SPRINGFIELD         40.00N 83.80W
11/05/2017                   CLARK              OH   LAW ENFORCEMENT

            TREE AND POWERLINE DAMAGE IN MOOREFIELD TOWNSHIP. TIME
            ESTIMATED BY RADAR.

&&

KC
Local storm report, Nov 5, 10:01 PM EST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1001 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     HEAVY RAIN       CENTERVILLE             39.82N 85.00W
11/05/2017  E3.50 INCH       WAYNE              IN   TRAINED SPOTTER

            STORM TOTAL.

&&

HICKMAN
Local storm report, Nov 5, 10:04 PM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1004 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       5 W FINNEYTOWN          39.22N 84.61W
11/05/2017  M2.50 INCH       HAMILTON           OH   TRAINED SPOTTER

            STORM TOTAL RAINFALL. 1.6 INCHES FELL SINCE 850 PM.

&&

HATZOS
Local storm report, Nov 5, 10:44 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1044 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLOOD            1 N DONNELSVILLE        39.93N 83.95W
11/05/2017                   CLARK              OH   TRAINED SPOTTER

            1 TO 2 FEET OF WATER ON NORTH HAMPTON RD.

&&

MBP
Special weather statement, Nov 5, 11:11 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1111 PM EST SUN NOV 5 2017

INZ073>075-080-060445-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-
1111 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHERN RIPLEY...
SOUTHWESTERN DEARBORN AND NORTHWESTERN SWITZERLAND COUNTIES UNTIL
1145 PM EST...

At 1110 PM EST, radar indicated a strong thunderstorm near
Versailles, moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Versailles, Milan, Osgood, Dillsboro, Moores Hill, Wilmington,
Holton, Fairview, Mount Sinai, Rexville, Cold Springs, Benham, New
Marion, Farmers Retreat, Bear Branch, Friendship, Versailles Lake,
Cross Plains, Allensville and Otter Village.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3914 8539 3910 8493 3884 8501 3890 8520
      3892 8520 3891 8526 3897 8544
TIME...MOT...LOC 0410Z 283DEG 23KT 3904 8533

Sites
Special weather statement, Nov 5, 11:37 PM EST, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1137 PM EST SUN NOV 5 2017

INZ073>075-080-KYZ091-092-OHZ077-060500-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-Boone KY-Kenton KY-
Hamilton OH-
1137 PM EST SUN NOV 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OHIO...SOUTHEASTERN
RIPLEY...CENTRAL DEARBORN...NORTHERN SWITZERLAND...NORTHERN KENTON...
BOONE AND SOUTHWESTERN HAMILTON COUNTIES UNTIL MIDNIGHT EST...

At 1137 PM EST, radar indicated strong thunderstorms along a line
extending from near Hidden Valley to Dillsboro to 11 miles north of
Madison, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Cincinnati, Covington, Florence, Independence, Norwood, Erlanger,
Newport, Edgewood, Elsmere, Cheviot, Fort Mitchell, Villa Hills,
Taylor Mill, Fort Wright, Lawrenceburg, Greendale, Ludlow, Crescent
Springs, Aurora and Crestview Hills.

This includes the following Interstates...
 I-71 in Ohio between mile markers 0 and 5.
 I-74 in Ohio between mile markers 11 and 19.
 I-75 in Kentucky between mile markers 178 and 191.
 I-75 in Ohio between mile markers 0 and 9.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3902 8512 3922 8494 3919 8445 3912 8448
      3909 8450 3907 8450 3901 8452 3880 8493
      3883 8520 3892 8520 3891 8531
TIME...MOT...LOC 0437Z 271DEG 31KT 3916 8491 3903 8504 3889 8530

Sites

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 7:08 PM ESTFlash Flood WarningILNMiami, Montgomery, Preble3 hr
Nov 5, 7:16 PM ESTSevere Thunderstorm WarningILNFairfield, Licking44 min
Nov 5, 7:24 PM ESTFlash Flood WarningILNMiami, Montgomery3 hr
Nov 5, 7:26 PM ESTSpecial Weather StatementILNClark, Greene34 min
Nov 5, 7:34 PM ESTFlash Flood WarningILNClark3 hr
Nov 5, 7:40 PM ESTAreal Flood AdvisoryILNMontgomery, Preble3 hr
Nov 5, 7:54 PM ESTSpecial Weather StatementILNGreene36 min
Nov 5, 7:58 PM ESTAreal Flood AdvisoryILNGreene3 hr
Nov 5, 8:04 PM ESTSevere Thunderstorm WarningILNClinton, Greene, Warren26 min
Nov 5, 8:05 PM ESTSpecial Weather StatementILNButler25 min
Nov 5, 8:15 PM ESTAreal Flood AdvisoryILNButler, Clinton, Fayette, Greene, Warren3 hr
Nov 5, 8:30 PM ESTSpecial Weather StatementILNWarren30 min
Nov 5, 8:41 PM ESTAreal Flood AdvisoryILNBrown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more3 hr
Nov 5, 8:44 PM ESTAreal Flood AdvisoryILNClark, Fairfield, Fayette, Hocking, Madison, Pickaway and 1 more3 hr
Nov 5, 9:22 PM ESTAreal Flood WarningILNDarke6 hr
Nov 5, 9:33 PM ESTAreal Flood WarningILNClark, Madison6 hr
Nov 5, 9:49 PM ESTAreal Flood WarningILNMiami, Montgomery, Preble6 hr
Nov 5, 10:08 PM ESTAreal Flood AdvisoryILNBrown, Highland, Hocking, Pike, Ross3 hr
Nov 5, 10:17 PM ESTAreal Flood WarningILNClark6 hr
Nov 5, 10:19 PM ESTAreal Flood WarningILNButler, Hamilton18 hr
Nov 5, 10:49 PM ESTFlash Flood WarningILNButler2 hr
Nov 5, 11:22 PM ESTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking113 min
Nov 5, 11:44 PM ESTAreal Flood AdvisoryILNBrown, Clinton, Warren3 hr
Nov 5, 11:48 PM ESTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Nov 6, 12:01 AM ESTSpecial Weather StatementILNClermont, Hamilton29 min
Nov 6, 12:24 AM ESTAreal Flood AdvisoryILNClermont, Warren3 hr
Nov 6, 12:34 AM ESTFlash Flood WarningILNClermont, Warren2 hr
Nov 6, 12:38 AM ESTSpecial Weather StatementILNClermont37 min
Nov 6, 12:43 AM ESTFlash Flood WarningILNBrown, Clinton, Highland3 hr
Nov 6, 12:55 AM ESTSpecial Weather StatementILNBrown35 min
Nov 6, 1:03 AM ESTTornado WarningILNBrown, Clinton, Highland7 min
Nov 6, 1:12 AM ESTFlash Flood WarningILNFayette, Madison, Pickaway, Ross3 hr
Nov 6, 1:14 AM ESTAreal Flood AdvisoryILNButler91 min
Nov 6, 1:15 AM ESTSpecial Weather StatementILNHighland, Ross30 min
Nov 6, 1:47 AM ESTSpecial Weather StatementILNPike28 min
Nov 6, 1:48 AM ESTSpecial Weather StatementILNRoss27 min
Nov 6, 2:20 AM ESTRiver Flood AdvisoryILNHamilton17 hr
Nov 6, 2:28 AM ESTAreal Flood AdvisoryILNAdams, Pike, Scioto3 hr
Nov 6, 2:49 AM ESTRiver Flood WarningILNClermont, Hamilton25 hr
Nov 6, 2:53 AM ESTAreal Flood AdvisoryILNFairfield, Hocking2 hr
Nov 6, 2:53 AM ESTRiver Flood WarningILNButler22 hr
Nov 6, 3:44 AM ESTAreal Flood AdvisoryILNRoss2 hr
Nov 6, 5:02 AM ESTRiver Flood WarningILNHamilton45 hr
Nov 6, 5:17 AM ESTRiver Flood WarningILNLicking7 hr
Nov 6, 5:20 AM ESTAreal Flood WarningILNGreene, Warren48 hr
Nov 6, 5:29 AM ESTAreal Flood AdvisoryILNHocking3 hr
Nov 6, 6:17 AM ESTRiver Flood WarningILNPickaway52 hr
Nov 6, 6:21 AM ESTRiver Flood WarningILNFranklin, Madison, Pickaway41 hr
Nov 6, 6:26 AM ESTRiver Flood WarningILNHocking21 hr
Nov 6, 8:03 AM ESTRiver Flood WarningILNHamilton10 hr
Nov 6, 8:03 AM ESTRiver Flood WarningILNLicking14 hr
Nov 6, 8:27 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren16 hr
Nov 6, 10:31 AM ESTRiver Flood WarningILNAdams9 hr
Nov 5, 7:05 PM ESTAreal Flood AdvisoryILNFayette, Union3 hr
Nov 5, 7:36 PM ESTSpecial Weather StatementILNFranklin24 min
Nov 5, 8:06 PM ESTAreal Flood AdvisoryILNFranklin3 hr
Nov 5, 8:42 PM ESTSpecial Weather StatementILNDearborn, Ripley33 min
Nov 5, 9:40 PM ESTAreal Flood WarningILNFayette6 hr
Nov 5, 10:55 PM ESTFlash Flood WarningILNDearborn, Ripley3 hr
Nov 5, 10:56 PM ESTRiver Flood WarningILNUnion, Wayne11 hr
Nov 5, 11:11 PM ESTSpecial Weather StatementILNRipley34 min
Nov 5, 11:37 PM ESTSpecial Weather StatementILNDearborn, Ohio, Switzerland23 min
Nov 6, 1:52 AM ESTAreal Flood WarningILNRipley53 min
Nov 6, 2:07 AM ESTSpecial Weather StatementILNFranklin38 min
Nov 6, 12:08 AM ESTSpecial Weather StatementILNCarroll, Owen37 min
Nov 6, 12:52 AM ESTSpecial Weather StatementILNOwen23 min
Nov 6, 3:05 AM ESTAreal Flood AdvisoryILNLewis, Mason2 hr

Nearby

Flash Flood Warnings in Kentucky, 2017Flash Flood Warnings in Indiana, 2017Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.